SOS!! Is this normal while taking the active pills??
Disclaimer: this is going to be lengthy because I tend to go into detail lol. But I feel more detail might be more thorough and may help to get an answer!
So I recently started the pill (April 8th, so almost 2 months in now) and the first few days/week of it, my body was very sore and I was feeling nauseous. This, I know is normal and just my body adjusting to the hormones and whatnot. I experienced some light spotting too every so often, and still do. But today was my last day of my last week of active pills on my second pack. (I hope that's not confusing lol)
So tomorrow I'll be starting the placebos for this pack. I didn't want to take them, but I have to bc I'll be away on a camping trip next month around the time that I would need to pick up my next pack, so I don't want to cut it too close, and I'm hoping this will work out in my favor.
So here's my issue. My periods have always been pretty regular, give or take the same general amount of time between each one, and always last for 5 days of blood, and a sixth day of just light spotting as it's on it's way out. But I started kind of spotting/bleeding/getting some blood clots last Saturday, aka a week ago today. and it's been pretty medium as far as the actual flow, though it comes and goes in waves. Meaning, this morning for instance, I wasn't bleeding and had suuuper light spotting/discharge action goin on, so I figured it was wrapping up. But nope. I got home from work today & went to the bathroom and I had a pad on just in case, so good thing, because I had started up again.
I feel like I'm just rambling at this point though, so I guess I'll try to wrap it up a bit.
So long story short, I called my doctor yesterday to maybe get an answer as to why I've been bleeding while taking the active pills, and why to the extent that I have. Because like I said before, my periods never last more than 5 days, 6 at the most. And I didn't really get any answers because I didn't get to speak to my doctor directly, they patched me through to a "specialist" whom sounded like she was rushing to get off the phone. But she told me it was totally normal to be getting a period in the first few months of taking the pill... Which I already knew. But I just feel like it's not normal for some reason. Like I just have a weird feeling about it for some reason. So I'm basically just wondering if that's true, and if it IS normal for me to have a period lasting 7 days & counting now. Because I have a feeling it'll continue even into the placebos, and I'll end up having a period lasting at least 2 weeks. I'm just wondering if I'm like somehow pregnant or something. Like this doesn't seem like implantation bleeding to me, but idk what is going in.
Sorry this is so lengthy, but I'm hoping I can maybe get more answers here than I apparently can from the "specialist" that I spoke to. Thanks in advance, any info/advice or anything is appreciated!!